# SDR DALA2017041603167

- Difficulty date: April 16, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA FLOOR SUPPORT AT THE L-4 DOOR BS 1640 - 1661, LBL 54 CORRODED.  REMOVED THE FLOOR SUPPORT AND INSTALLED A NEW FLOOR SUPPORT IAW DWG 146N8722, REV N.
